Available Tickets
Ticket
one attendee

$185.00

Buy Tickets
unlimited

$850.00

Buy Tickets
  * Includes Sticky Tickets booking fee.
** Ticket prices may vary slightly based on the payment method selected at checkout.
Event Details

Getting Started with Assessment - Online Brightpath Professional Learning Workshop

Please check your State for local time. The table below in in Australian Western Standard Time.

This three hour online workshop is aimed at new schools/teachers getting started with assessing narrative performances in the Brightpath Ruler.  We conclude with a brief section on implementing Brightpath at your school, and where to find Brightpath resources. 

You will see from the program below that the 3 hours will be broken in presentation time and time when you will be working on your own or with colleagues.

Note: The zoom meeting link and zipped folder of required materials will be emailed to you a week before the workshop. Please have printed hard copies of these materials on hand.

8.00 -9.00 am AWST                            
                                

   

Introduction: (60 minutes)

An overview of how to assess a narrative text in Brightpath.

  • We will explain how to make an on-balance judgement of a student’ performance that takes into account both the Authorial Choices and the Conventions of writing.
  • We will illustrate how to analyse a sample performance and compare it to the calibrated exemplars.

9.00 - 9.45 am AWST


Scoring the work: (45 minutes)

Participants go offline for one hour and have a go at assessing three scripts against the ruler.

You will need copies of:

  • Guide to Making your Judgments (Narrative)
  • Gide to analysing Student Work
  • Copies of the three practice scripts

9.45 - 10.15 pm AWST



How we assessed the work: (30 minutes)

Participants log back into the meeting for a post assessment analysis and discussion. You will have the opportunity to ask any questions.

*Detailed commentaries of how we assessed the scripts will be emailed to you after the workshop.

10.15 - 10.30 pm AWST

Leading the implementation for Brightpath 2021 at your school: (15 minutes)

We will provide an overview of how to lead the implementation of Brightpath in your school.

  • Planning the schedule of assessments
  • What makes a good task?
  • Administering the task
  • What does good assessment look like?
  • Moderation
  • Utilising the teaching points to cater for individual student needs and lesson planning.
10.30 - 10.45 pm AWST

Handy hints – The software & Knowledge Base (15 minutes) Finding Brightpath resources.
10.45 - 11.00 am     AWST                                                            Question Time
https://www.stickytickets.com.au/0fqqn
Zoom Meetings

Australia

Organiser Information

Susan Edelstein
Pairwise Pty Ltd
0451467294

Ask the organiser
Refund Policy

Refunds up to 14 days before the event, Refund policy - Refunds will be issued if notification of cancellation is received more than 14 calendar days before the event date. A $100 cancellation fee per ticket will apply in all instances.